# SDR AALA202503069398

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NO EVACUATION ALARM AT DOOR 3. MAINTENANCE ACCOMPLISHED AN OPERATIONAL TEST OF THE LOUD SPEAKER SYSTEM PER AMM 23-73-51 AND THE SPEAKER AT DOOR 3L FAILED THE TEST. MAINTENANCE REPLACED THE SPEAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY EVACUATION SIGNALING SYSTEM PER AMM 23-73-00-710-026-A WITH NO ISSUES NOTED.
